# SDR USAA960216

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 807
- Part time: 35,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND .5 INCH CRACK TOP FLANGE OF FRAME STATION 807 LEFT BETWEEN STRINGER 24 AND STRINGER 25.  CUT OUT CRACK, FABRICATED FILLER AND REPAIRED DOUBLER PER SRM 51-40-3.  (M)
